I have been on cpap x 3 years and started a body rash one month after starting cpap, have been to many doctors including derm ;/ many tests and biopsies. cannot tolerate itchy rash anymore, what is causing it
I am 45 yr old male and have just started CPAP (2 months). I broke out in spots on my chest by the end of the first week. Doctor first suspected Pityriasis Rosea, 4 weeks later suspects tinea versicolor. the Rx cream burns when I put it on the spots. I am wondering if the rash is CPAP related?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.